Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cl1986

Veteran Member
  • Total Reviews

    0
  • Content Count

    186
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cl1986

  • Rank
    Member
  • Birthday 07/17/1986

Profile Information

  • Gender
    Male
  1. It's not unusual to feel constant thirst so just drink plenty of water and you will find it helps. Accutane is just drying out the whole body that's why you'll get very bad chapped lips and possible joint pains but if you drink plenty of fluids it will help ease these common accutane side effects Good luck with your course.
  2. Thanx guys, this is giving me new hope. I thought I'd had enough of needing advice from these boards after amazing results and no scars after my 1st course of accutane. Aah well life sucks sometimes huh... Can I use the home made serum on my skin having just come off tane? and is it pore glogging free?...... Also is it really going to be better those in the shops?. Questions questions..
  3. anyone else have any ideas or advice?
  4. Any help is always appreciated. I'll have a look. Thankyou.
  5. Could someone point me in the right direction to a good vitamin C cream/serum thats going to help improve the over all look of my skin as my scars are not treatable with derma rolling at the minute having just came off accutane. My scars have been mainly from the last year from my 2nd course and not deep, but I just want my skin to appear healthier and my scars to look less vissible and get the confidence back that I had after my 1st course of tane. I'm getting sick of trying to hide my face d
  6. Having seen the possibilities of treatment of acne scars without surgical treatment I want to know what I could do as a home treatment that would help them become less noticeable. My scars are all from my second course of Roaccutane in a time period of less than a year. They don't seem to penetrate deep into the skin as box scars or ice picks might do, but they are mainly spread across both cheeks and still very visible. When my skin is tightened they almost go disappear so I'm hoping that I
  7. Never really seen anything on this section of the forum in all the years I've been a member. Anyways since finishing my 1st course I have had this problem and thought going on my 2nd course would just dry me up and stop it from happening or atleast reduce the problem. Seriously though Im not even hot and it could be a freezing arse day and its like someones put a tap under my arms. its pretty embarresing because I can get ready then leave the house and it start straight away, but just under my
  8. hey man, I've been going through the same thing and i was told that the 2nd would be so much easier than the 1st course which hasnt been the case at all. I've had a lot of time to just sit and think while i've been so down and kicking myself as to why its going so bad and thought that maybe the reason why i'm finding it so hard is because when i finished my 1st course my skin was amazing (well the best it had been in many years) and i was getting compliments etc etc it was such a buzz not having
  9. Thanx siava, I guess its something I wont know. I know they are there and maybe they are not as ugly as I picture them. I guess we examine our faces to much and thats why I try to turn away from all mirrors I see or else I'll just pick fault constantly and dig myself into a bigger hole where I'll find it harder to get out of. I guess compliments helped buid my confidence back up but then again I wondered at the time were they just saying it for the sake of it, but then you get the people that h
  10. This is my 2nd course now and the fact I actually thought that this time round was going to be a breeze is something thats totally gone out the window. I'd say this has been alot tougher than the 1st course by far especially emotionally. I cant say I havent had bad breakout because I have and at this stage its not what getting to me (or maybe its playing a major part in what is) but for the past 3-3 1/2 months now Im just suffering emotionally and have been depressed on and off through the cours
  11. So Im annoyed with my GP right now and I kinda need advice. so heres the story.... This is my second round of accutane with clear skin from the 1st course untill it came back just under a year later. so the 2nd course has been pretty bad with breaking out which I didnt think it would so much as it has considering they didnt appear to be that much acne, anyways now I'm coming up to my 3rd month the real bad breakouts are subsiding pheeeeew!!.. so today I went to my derm and had a few question to
  12. thanx for the advice guys. TJM, i'll give the nivea soft moisterioser a try. cheers.
  13. aaah well thats all dandy coz i have a large tub of it that i have used a little of but wasnt quite sure if it would break me out like every other one does. cheers for that mate. what do you use for the lips? vasaline just looks like i have coated sh*t loads of lip gloss on. not good for a guy really.
  14. i really dont have a clue what one is best for tane as i cant remember what i used on my first course, but everyone i seem to have at the moment seems far to greasy as it doesnt really absorb into the skin to well. any help would be great easpecially products that are available in the uk. also whats available out there these days that doesnt look like i have lip gloss on & thats longer lasting?
  15. i keep getting pins & needles in my feet except it much more intense and annoying than normal. i didnt get it through my 1st course but now in my 2nd month of my 2nd course i've noticed i have been getting it quite often and its annoying me like hell, especially when you have it for 2 hours straight then goes away away and comes back again. anyone else get this?
×